# SDR TWAA0013107

- Difficulty date: August 9, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FWD ENTRY FLOORING ATTACH ANGLE AT STA 180 TO 200, LBL 44 INCHES, WAS CORRODED.  REMOVED CORRODED FLOOR ATTACH ANGLE.  MANUFACTURED AND INSTALLED NEW FLOOR SUPPORT ANGLE FROM 7075-T6 PER DOUGLAS PRINT 9923484.
